See Alike in...

Alike App

Browser

MayonnaiseLol

696d

okay so, randomly whenever I stand up My vision goes fuzzy, And my headaches start. I've taken ibuprofen, but that doesn't work. Can someone help me understand this?

    • chihiro.sen

      696d

      Maybe its a head rush (Orthostatic hypotension- sudden drop in blood pressure after standing from sitting or lying down)? the blurry vision sounds like it (ive had that) and a headache can be triggered by the low blood pressure.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion